Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Black spots on lips post intake of antibiotics for cold - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 1706 Questions
User :   i was suffering from cold since yesterday
Doctor :   Ok.
User :   i tool a ciproflaxavin 500
User :   i got relieved fro cold but got black spots on my lips
Doctor :   Ok.
Doctor :   How many of the tablets did you take?
User :   only 1
Doctor :   Ok.
Doctor :   You can take Bcomplex tabs like Cobadex
User :   i did not understand why did i got those black spots on my lips ...
Doctor :   They should be due to any dryness
Doctor :   or nutritional deficiency.
User :   there was also a sense of burn on the lips before those marks appeared
Doctor :   Ok.
Doctor :   I suggest that you use a good lip balm
User :   can you name any lip balm
Doctor :   vaseline lip balm is good.
Doctor :   You should also continue taking the Ciprofloxacin tablets
Doctor :   for 5 days
Doctor :   two times a day
User :   was this a side effect of ciproflaxavin ?
Doctor :   It is unlikely
Doctor :   The most common cause could be due to dryness.
Doctor :   Please fill the feedback form say done when done
Doctor :   are you there?
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available from 9AM to 9PM IST everyday.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor